# SDR SWAA2016071453789

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 69,849 hours, 56,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 65C27093
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT INOPERATIVE.     REPLACED THE LAMP IAW CMM.
